×

Found 58 Documents (Results 1–58)

Approximate integration of canonical second-order ordinary differential equations by the Chebyshev series method with an error estimation of the solution and its derivative. (English. Russian original) Zbl 07628038

Mosc. Univ. Math. Bull. 77, No. 4, 191-198 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 4, 27-34 (2022).
MSC:  65Lxx 65Dxx
PDFBibTeX XMLCite
Full Text: DOI

Kolyada inequality between mixed moduli of smoothness in metrics \(L_p\) and \(L_{\infty} \). (English. Russian original) Zbl 1504.42002

Mosc. Univ. Math. Bull. 77, No. 4, 161-175 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 4, 3-15 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Applying the method of integration of ordinary differential equations based on the Chebyshev series to the restricted plane circular three-body problem. (English. Russian original) Zbl 07432170

Mosc. Univ. Math. Bull. 76, No. 3, 118-122 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 3, 31-36 (2021).
MSC:  65Lxx 65-XX
PDFBibTeX XMLCite
Full Text: DOI

Geometric structure of Chebyshev sets and suns in three-dimensional spaces with a cylindrical norm. (English. Russian original) Zbl 1465.41011

Mosc. Univ. Math. Bull. 75, No. 5, 209-215 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 5, 26-32 (2020).
MSC:  41A99 52A15 54C50
PDFBibTeX XMLCite
Full Text: DOI

On the computation of approximate solution to ordinary differential equations by the Chebyshev series method and estimation of its error. (English. Russian original) Zbl 1465.65063

Mosc. Univ. Math. Bull. 75, No. 5, 204-208 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 5, 22-26 (2020).
MSC:  65L60 34A34 65L70
PDFBibTeX XMLCite
Full Text: DOI

On connection of \(m\)-term and best approximations of some classes of sequences in the spaces \(l_p\). (English. Russian original) Zbl 1445.41017

Mosc. Univ. Math. Bull. 75, No. 1, 27-33 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 1, 28-36 (2020).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Spectral characteristics of the Sturm-Liouville operator under minimal restrictions on smoothness of coefficients. (English. Russian original) Zbl 1476.34176

Mosc. Univ. Math. Bull. 74, No. 6, 235-240 (2019); translation from Vestn. Mosk. Univ., Ser. I 74, No. 6, 23-28 (2019).
MSC:  34L20 34B24
PDFBibTeX XMLCite
Full Text: DOI

On some analytic method for approximate solution of systems of second order ordinary differential equations. (English. Russian original) Zbl 1450.34013

Mosc. Univ. Math. Bull. 74, No. 3, 127-130 (2019); translation from Vestn. Mosk. Univ., Ser. I 74, No. 3, 65-69 (2019).
MSC:  34A12 34A25 34A45
PDFBibTeX XMLCite
Full Text: DOI

Optimal mutual location of compact sets in spaces endowed with Euclidean invariant Gromov-Hausdorff metric. (English. Russian original) Zbl 1416.51007

Mosc. Univ. Math. Bull. 73, No. 5, 182-189 (2018); translation from Vestn. Mosk. Univ., Ser. I 73, No. 5, 14-22 (2018).
MSC:  51K05 54E35 46B85
PDFBibTeX XMLCite
Full Text: DOI

Justification of an approach to application of orthogonal expansions for approximate integration of canonical systems of second order ordinary differential equations. (English. Russian original) Zbl 1409.65041

Mosc. Univ. Math. Bull. 73, No. 3, 111-115 (2018); translation from Vestn. Mosk. Univ., Ser. I 73, No. 3, 29-33 (2018).
MSC:  65L05 41A50
PDFBibTeX XMLCite
Full Text: DOI

Solvability of a system of equations for the Fourier-Chebyshev coefficients when solving ordinary differential equations by the Chebyshev series method. (English. Russian original) Zbl 1384.65043

Mosc. Univ. Math. Bull. 72, No. 5, 213-216 (2017); translation from Vestn. Mosk. Univ., Ser. I 72, No. 5, 58-61 (2017).
MSC:  65L05 34A34 34A25
PDFBibTeX XMLCite
Full Text: DOI

The use of Chebyshev series for approximate analytic solution of ordinary differential equations. (English. Russian original) Zbl 1370.34025

Mosc. Univ. Math. Bull. 71, No. 5, 212-215 (2016); translation from Vestn. Mosk. Univ., Ser. I 71, No. 5, 52-56 (2016).
MSC:  34A25 34A12 34A45
PDFBibTeX XMLCite
Full Text: DOI

Application of Chebyshev series to integration of ordinary differential equations with rapidly growing solutions. (English. Russian original) Zbl 1336.34025

Mosc. Univ. Math. Bull. 70, No. 5, 237-240 (2015); translation from Vestn. Mosk. Univ., Ser. I 70, No. 5, 57-60 (2015).
MSC:  34A45 34A12 41A50
PDFBibTeX XMLCite
Full Text: DOI

On an approach to integration of ordinary differential equations with the use of series. (English. Russian original) Zbl 1321.65107

Mosc. Univ. Math. Bull. 69, No. 6, 272-274 (2014); translation from Vestn. Mosk. Univ., Ser. I 69, No. 6, 57-60 (2014).
PDFBibTeX XMLCite
Full Text: DOI

An approximate method for integration of ordinary differential equations. (English. Russian original) Zbl 1311.65089

Mosc. Univ. Math. Bull. 68, No. 6, 292-294 (2013); translation from Vestn. Mosk. Univ., Ser I 68, No. 6, 43-46 (2013).
MSC:  65L05 34A34
PDFBibTeX XMLCite
Full Text: DOI

Uniform approximation by polynomials on compacta of special form. (English. Russian original) Zbl 1279.41009

Mosc. Univ. Math. Bull. 67, No. 3, 121-124 (2012); translation from Vestn. Mosk. Univ., Ser. I 67, No. 3, 47-51 (2012).
MSC:  41A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Calculation of expansion coefficients of series in Chebyshev polynomials for a solution to a Cauchy problem. (English. Russian original) Zbl 1273.34018

Mosc. Univ. Math. Bull. 67, No. 5-6, 211-216 (2012); translation from Vestn. Mosk. Univ., Ser. I 67, No. 5, 24-30 (2012).
MSC:  34A45 34A12 34A25
PDFBibTeX XMLCite
Full Text: DOI

Application of orthogonal expansions for approximate integration of ordinary differential equations. (English. Russian original) Zbl 1304.65165

Mosc. Univ. Math. Bull. 65, No. 4, 172-175 (2010); translation from Vest. Mosk. Univ. Mat. Mekh. 65, No. 4, 40-43 (2010).
MSC:  65L05
PDFBibTeX XMLCite
Full Text: DOI

Application of Markov’s quadrature in orthogonal expansions. (English. Russian original) Zbl 1304.65113

Mosc. Univ. Math. Bull. 64, No. 6, 244-248 (2009); translation from Vest. Mosk. Univ. Mat. Mekh. 64, No. 6, 18-22 (2009).
MSC:  65D30 42C05
PDFBibTeX XMLCite
Full Text: DOI

On coincidence of some classes of functions. (English. Russian original) Zbl 0966.41008

Mosc. Univ. Math. Bull. 53, No. 1, 1-9 (1998); translation from Vestn. Mosk. Univ., Ser. I 1998, No. 1, 3-11 (1998).
MSC:  41A17 41A10
PDFBibTeX XMLCite

Chebyshev nets and development of net approaches in mathematical physics (on Chebyshev’s paper “On cutting cloth”). (English. Russian original) Zbl 0908.53002

Mosc. Univ. Math. Bull. 51, No. 6, 50-53 (1996); translation from Vestn. Mosk. Univ., Ser. I 1996, No. 6, 82-85 (1996).
PDFBibTeX XMLCite

On the definition of Chebyshev’s snakes. (English. Russian original) Zbl 0884.41008

Mosc. Univ. Math. Bull. 49, No. 3, 45-53 (1994); translation from Vestn. Mosk. Univ., Ser. I 1994, No. 3, 49-59 (1994).
Reviewer: E.Deeba (Houston)
MSC:  41A10 41A50 46E15
PDFBibTeX XMLCite

On the structural characteristics of functions with a given order of best approximation by algebraic polynomials. (English. Russian original) Zbl 0877.41007

Mosc. Univ. Math. Bull. 49, No. 1, 39-46 (1994); translation from Vestn. Mosk. Univ., Ser. I 1994, No. 1, 46-54 (1994).
MSC:  41A10 41A50
PDFBibTeX XMLCite

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference